MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10062818
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 250ml baxter bag, lot: y326660, exp: jun21, 0.9% sodium chloride injection; td unk.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
An unexpected tubing set was received and it appeared the tubing had separated.No further information is available.
 
Additional Manufacturer Narrative
The unexpected returned set was observed to be tubing being separated.During visual inspection, it was noted that the vinyl tubing p/n (b)(4), was completely separated from the drip chamber p/n (b)(4), outlet port.Inspection under microscope also observed a gap of the tubing not being fully inserted into the drip chamber outlet port and traces of insufficient solvent on the tubing.The tubing was found to be within specification.No functional testing of the returned set was deemed unnecessary due to a separation.The root cause of the separation is due to a combination of factors related to insufficient solvent and improper assembly due to equipment and/or operator error.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10113324
Report Number9616066-2020-01848
Device Sequence Number2115467
Product Code FPA
UDI-Device Identifier07613203019668
UDI-Public7613203019668
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10062818
Device Catalogue Number10062818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1